MathSciNet Relay Station
MathSciNet bibliographic data
MR1895209 54F15 (54F45 54H05)
Pol, Roman; Reńska, Mirosława On the dimensional structure of hereditarily indecomposable continua. Trans. Amer. Math. Soc. 354 (2002), no. 7, 2921–2932.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement